# SDR SIMA20161221005

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,467 hours, 10,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP SKIN IS CRACKED AT SECOND FROM TOP STEP BOTTOM OF THE VERTICAL ANGLE.CA REPAIRED PAX DOOR AFT STEP SKIN AT SECOND FROM TOP STEP BOTTOM OF THE VERTICAL ANGLE IAW SRM 52-11-04.
